World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 24, Issue 08 (December 2014)

No Access
Classification of involutions on finitary incidence algebras
  • Pages:1085–1098

https://doi.org/10.1142/S0218196714500477

No Access
Lattices of subclasses. II
  • Pages:1099–1126

https://doi.org/10.1142/S0218196714500489

No Access
Free subgroups in division rings generated by group rings of soluble groups
  • Pages:1127–1140

https://doi.org/10.1142/S0218196714500490

No Access
Tractability of quantified temporal constraints to the max
  • Pages:1141–1156

https://doi.org/10.1142/S0218196714500507

No Access
Extended letterplace correspondence for nongraded noncommutative ideals and related algorithms
  • Pages:1157–1182

https://doi.org/10.1142/S0218196714500519

No Access
How many Boolean polynomials are irreducible?
  • Pages:1183–1189

https://doi.org/10.1142/S0218196714500520

No Access
A theorem about Cremona maps and symbolic Rees algebras
  • Pages:1191–1212

https://doi.org/10.1142/S0218196714500532

No Access
Conjugacy growth and width of certain branch groups
  • Pages:1213–1231

https://doi.org/10.1142/S0218196714500544

No Access
Convergence theorems for graph sequences
  • Pages:1233–1251

https://doi.org/10.1142/S0218196714500556